Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Persistent sharp abdominal pains, backache after UTI treatment. How can I relieve it?

Hi, two weeks ago a reported to my doctor about sharp pains I felt on my right side and severe backache , and she tested my urine. She told my that there were numerous pus cells found and it indicated that I had a UTI . she gave me antibiotics but I still feel the pains as before. Kindly tell me what could have gone wrong. Thank you.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi,
IT WILL BE BETTER TO GET EXAMINED AND TESTS DONE .
GET AN URINE C/S .
A COURSE OF ANTIBIOTICS MAY BE REQUIRED AS PER URINE C/S REPORT.
FOR THE TIME BEING PLEASE TAKE PLENTY WATER.IN SEVERE PAIN MAY TAKE SOME PAINKILLERS LIKE DICLOMOL TAB MAY BE REPEATED 3 TIMES .
A PLAIN X=RAY ABD K U B MAY BE HELPFUL TO RULE OUT URINARY STONE THAT MAY GIVE RISE TO SEVERE PAIN .
HOPE YOU BE ALL RIGHT SOON



Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor